# SDR BDHA9500023

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 230790001
- Condition: Inoperative
- Location: Rt Engine
- Part time: 393 hours
- Component: Learsiegler
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAR - FLT 421 - RIGHT GENERATOR WOULD NOT COME ON LINE, THE VOLTMETER SHOWED NO RESET VOLTAGE.  WHEN START ATTEMPT WAS MADE, THE STARTER FAILED TO ROTATE THE ENGINE.  MAINTENANCE PERSONNEL REPLACED THE STARTER GENERATOR UNIT AND PERFORMED OPERATIONAL CHECKS.  ALL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
